# SDR R61A2024082900371

- Difficulty date: August 11, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 47,872 hours, 30,532 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE CRACK ON LONGITUDINAL FLOOR BEAM AT FR49 RH RBL31. MX REPAIRED FLOOR BEAM IAW ETD2024-021774 ***MAJOR***
